Table of Contents
International Journal of Computational Mathematics
Volume 2015, Article ID 212860, 13 pages
http://dx.doi.org/10.1155/2015/212860
Research Article

Numerical Solvability and Solution of an Inverse Problem Related to the Gibbs Phenomenon

Center for Research in Applied Mathematics & Statistics (CRAMS), AUL, P.O. Box 14-6495, Cola, Beirut, Lebanon

Received 7 March 2015; Accepted 10 May 2015

Academic Editor: Don Hong

Copyright © 2015 Nassar H. S. Haidar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nassar H. S. Haidar, “Numerical Solvability and Solution of an Inverse Problem Related to the Gibbs Phenomenon,” International Journal of Computational Mathematics, vol. 2015, Article ID 212860, 13 pages, 2015. https://doi.org/10.1155/2015/212860.